# SDR CALA2021010400004

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 71,167 hours, 28,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002321300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSELAGE HAS CORROSION AT LAV VENT,  REPAIRED RH EXT FUSELAGE AT LAV EXHAUST VENT, IAW A320 SRM 53-41-11-300-004.
